The Michigan Mathematical Journal

Wild surfaces have some nice properties.

R. H. Bing

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 33, Issue 3 (1986), 403-415.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003420

Digital Object Identifier
doi:10.1307/mmj/1029003420

Mathematical Reviews number (MathSciNet)
MR856532

Zentralblatt MATH identifier
0609.57005

Subjects
Primary: 57N10: Topology of general 3-manifolds [See also 57Mxx]

Citation

Bing, R. H. Wild surfaces have some nice properties. Michigan Math. J. 33 (1986), no. 3, 403--415. doi:10.1307/mmj/1029003420. https://projecteuclid.org/euclid.mmj/1029003420


Export citation